Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

65 Publications


2018 | Journal Article | IST-REx-ID: 70   OA
P. Nejjar, “Transition to shocks in TASEP and decoupling of last passage times,” Latin American Journal of Probability and Mathematical Statistics, vol. 15, no. 2, pp. 1311–1334, 2018.
View | Files available | DOI | arXiv
 

2018 | Journal Article | IST-REx-ID: 5971   OA
L. Erdös and P. Mühlbacher, “Bounds on the norm of Wigner-type random matrices,” Random matrices: Theory and applications, 2018.
View | DOI | Download (ext.) | arXiv
 

2018 | Preprint | IST-REx-ID: 6183   OA
J. Alt, L. Erdös, and T. H. Krüger, “The Dyson equation with linear self-energy: Spectral bands, edges and  cusps,” arXiv:1804.07752. .
View | Files available | Download (ext.) | arXiv
 

2018 | Preprint | IST-REx-ID: 6184   OA
J. Alt, L. Erdös, T. H. Krüger, and D. J. Schröder, “Correlated random matrices: Band rigidity and edge universality,” arXiv:1804.07744. .
View | Files available | Download (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 1337   OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Universality for general Wigner-type matrices,” Probability Theory and Related Fields, vol. 169, no. 3–4, pp. 667–727, 2017.
View | Files available | DOI
 

Filters and Search Terms

department=LaEr

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed